Facebook Twitter Google Plus Linkedin Instagram Pinterest Tumblr
Volume 2019

Fixed points on partial metric type spaces -by Yae Ulrich Gaba

Download  PDF  

Download  XML  

Abstract: In this paper, we study some new fixed point results for self maps defined on partial metric type spaces.  In particular, we give common fixed point theorems in the same setting. Some examples are given which illustrate the results.

Keywords: partial metric type; fixed point.

DOI: 10.30697/rfpta-2019-009

______
How to cite this article: Yae Ulrich Gaba, Fixed points on partial metric type spaces, Results in fixed point theory and applications, Vol. 2019, Article ID 2019009, 21 pages, 2019. DOI: https://doi.org/10.30697/rfpta-2019-009

______
Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.